# SDR 95ZZZM689

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19288
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 652678976A
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS FLAPS WERE LOWERED TO 2 DEGREES FOR LANDING AT PHX ONLY INBOARD FLAPS EXTENDED, OUTBOARD FLAPS STAYED AT 0 DEGREES. ACCOMPLISHED SPLIT FLAPS CHECKLIST, HOWEVER, OUTBOARD FLAPS REMAINED AT 0 DEGREES. AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND RIGHT OUTBOARD FLAP JACKSCREW FAIRING BRACKET HAD BROKEN, CAUSING OUTBOARD FLAPS TO JAMB.  REPLACED FAIRING AND RETURNED FLAP SYSTEM TO NORMAL OPS.
